PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 23 | 2 | 125-137
Tytuł artykułu

Rank and perimeter preserver of rank-1 matrices over max algebra

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a rank-1 matrix $A = a ⊗ b^{t}$ over max algebra, we define the perimeter of A as the number of nonzero entries in both a and b. We characterize the linear operators which preserve the rank and perimeter of rank-1 matrices over max algebra. That is, a linear operator T preserves the rank and perimeter of rank-1 matrices if and only if it has the form T(A) = U ⊗ A ⊗ V, or $T(A) = U ⊗ A^{t} ⊗ V$ with some monomial matrices U and V.
Słowa kluczowe
Twórcy
  • Department of Mathematics, Cheju National University, Jeju 690-756, Republic of Korea
  • Department of Mathematics, Cheju National University, Jeju 690-756, Republic of Korea
Bibliografia
  • [1] R.B. Bapat, A max version of the Perron-Frebenius theorem, Linear Algebra Appl. 275-276 (1998), 3-18.
  • [2] R.B. Bapat, S. Pati and S.-Z. Song, Rank preservers of matrices over max algebra, Linear and Multilinear Algebra 48 (2000), 149-164.
  • [3] L.B. Beasley and N.J. Pullman, Boolean rank-preserving operators and Boolean rank-1 spaces, Linear Algebra Appl. 59 (1984), 55-77.
  • [4] L.B. Beasley, S.-Z. Song and S.-G. Lee, Zero term rank preservers, Linear and Multilinear Algebra 48 (2001), 313-318.
  • [5] S.-Z. Song and S.-R. Park, Maximal column rank preservers of fuzzy matrices, Discuss. Math. - Gen. Algebra Appl. 21 (2001), 207-218.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1068
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.